Items where Author is "Csikvári, Péter"
Group by: Item Type | No Grouping Jump to: Article Number of items: 6. ArticleBeke, Csongor and Csáji, Gergely Kál and Csikvári, Péter and Pituk, Sára (2024) The Merino–Welsh conjecture is false for matroids. ADVANCES IN MATHEMATICS, 446. No-109674. ISSN 0001-8708 Csikvári, Péter (2013) ON A POSET OF TREES II. Journal of Graph Theory, 74 (1). pp. 81-103. ISSN 0364-9024 Csikvári, Péter and Nagy, Zoltán Lóránt (2012) THE DENSITY TURÁN PROBLEM. COMBINATORICS PROBABILITY AND COMPUTING, 21 (4). pp. 531-553. ISSN 0963-5483 Csikvári, Péter (2012) TWO REMARKS ON THE ADJOINT POLYNOMIAL. European Journal of Combinatorics, 33 (4). pp. 583-591. ISSN 0195-6698 Csikvári, Péter (2011) APPLICATIONS OF THE KELMANS TRANSFORMATION: EXTREMALITY OF THE THRESHOLD GRAPHS. The Electronic Journal of Combinatorics, 18 (182). ISSN 1077-8926 Csikvári, Péter and Oboudi, Mohammad Reza (2011) ON THE ROOTS OF EDGE COVER POLYNOMIALS OF GRAPHS. European Journal of Combinatorics, 32 (8). pp. 1407-1416. ISSN 0195-6698 |